# SDR CALA2017070202088

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 7,381 hours, 2,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST CLASS CLOSET AFT SIDE EMERGENCY LIGHT COVER BROKEN. INSTALLED LIGHT COVER AT AFFECTED LIGHT.
